2017
Том 69
№ 4

All Issues

Volume 38, № 1, 1986

Article (Ukrainian)

Transformation operators for partial differential equations

Androshchuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 5–12

Article (Ukrainian)

Cylindrical and Borel σ-algebras

Buldygin V. V., Kharazishvili A. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 12–17

Article (Ukrainian)

Some consequences of Alperin's hypothesis for p-solvable groups

Gres' P. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 17–22

Article (Ukrainian)

Algebraic conditions for the absolute stability with probability 1 of the solutions of systems of linear stochastic ito equations with aftereffect. The case of a vector Wiener process and several delays

Korenevsky D. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 23–27

Article (Ukrainian)

Conditions for solvability for analytic functions in a Dirichlet series in the half-plane

Krutigolova Ye. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 28–34

Article (Ukrainian)

Informativeness of observation

Labkovskii V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 34–39

Article (Ukrainian)

Lyapunov functions and bounded solutions of linear systems of differential equations

Kulik V. L., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 39–49

Article (Ukrainian)

Spectral analysis of elliptic differential equations in Hilbert space

Mikhailets V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 49–55

Article (Ukrainian)

Optimal methods of prescribing information for the solution of integral equations with differentiate kernels

Pereverzev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 55–63

Article (Russian)

Distributive rings and endodistributive modules

Tuganbaev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 63–67

Article (Ukrainian)

Continuous subgroups of a generalized Euclidean group

Barannik A. F., Barannik L. F., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 67–72

Article (Ukrainian)

Finite nonprimarily factorizable groups

Atamas' V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 73–75

Article (Ukrainian)

Finite-definiteness of formal mappings

Belitskii G. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 75–78

Article (Ukrainian)

Distribution of twin primes in the set of natural numbers

Ben'yaminov B. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 75–78

Article (Ukrainian)

Integration of some chains of nonlinear difference equations by the method of the inverse spectral problem

Berezansky Yu. M., Gekhtman M. I., Shmoish M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 84–89

Article (Ukrainian)

Optimization of approximate integration of rapidly oscillating functions

Busarova T. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 89–93

Article (Ukrainian)

A description of certain absolutely representing systems

Vynnyts’kyi B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 93–95

Article (Ukrainian)

Summation of independent weak random linear operators

Vynnyshyn Ya. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 95–98

Article (Ukrainian)

Estimation of convergence rate of different solutions to generalized solution of dirichlet problem for helmholtz equation of class W 1 2(Ω) in convex domain

Makarov V. L., Shablii T. G., Voitsekhovskii S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 98–101

Article (Ukrainian)

Representation and boundary values of solutions of homogeneous second-order operator-differential equation

Knyukh B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 101–104

Article (Ukrainian)

Martingale estimates for the distribution of the deviation of density estimates

Korolyuk V. S., Melyaeva O.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 105–107

Article (Ukrainian)

Groups with systems of invariant subgroups of infinite index

Kraichuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 108–110

Article (Russian)

Approximations of continuous periodic functions that are differentiate along the trajectories of dynamical systems

Kulik A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 111–114

Article (Ukrainian)

Interpolation of periodic functions

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 114–116

Article (Ukrainian)

Distribution of the spectrum of a regular matrix pencil with respect to plane curves

Mazko A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 116–120

Article (Ukrainian)

Some inequalities for algebraic polynomials

Chevskii V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 121–124

Article (Ukrainian)

Concerning the problem of the boundedness of solutions of differential equations with impulses

Chernikova O. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 124–128

Article (Ukrainian)

Systems of Volterra nonlinear integral equations with unknown lower limit of integration

Yatsenko Yu. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 128–131